# SDR ASAA2017112422707

- Difficulty date: November 24, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 35,945 hours, 11,030 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: 00
- Condition: Dirty
- Location: Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND THE NR 1 ENGINE ECONOMIC FAULT. MESSAGE 77-20861, THE BOTTOM LEFT EGT SIGNAL T495S3 IS OUT OF RANGE.  ACFT GROUNDED.   FAULT 77-20861 LOGGED ON LEGS 0 THRU 10. FOUND S3 VALUE READS  HIGH. ACCOMPLISHED EGT CONNECTOR CLEANING IAW AMM 77-21-00, EEC TEST PASSED, ALL 4 S1 THRU S4 VALUE WITHIN LIMITS. PRE CLEANING: S1-34.62, S2-15.44, S3-874.36, S4-49.94. POST CLEANING: S1-25.92, S2-9.91, S3-11.86, S4-27.84. OPS TEST PASSED.
